Alert archive / North Carolina / Flash Flood Warnings in 2007

Flash Flood Warning 13, NWS Raleigh, NC

June 29, 2007Moore County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Jun 29, 2007, 5:48 PM EDT for Moore County, North Carolina. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 29, 2007, 5:48 PM EDT (21:48 UTC)
Expired
Jun 29, 2007, 8:45 PM EDT
In force
3 hr
Issued by
NWS Raleigh, NC
Area
Whole counties

County Moore County, NC

The radar

The Raleigh/Durham radar (KRAX), 98 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 6:15 PM EDTFLASH FLOODCarthage, NCFLASH FLOODING RPORTED IN CARTHAGE AREA. FLOODING OBSERVED ON US 15/501 AND BETHLEHEM CHURCH ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.8 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2007-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 377 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2007-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
377 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
1018 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KRAH 292152
FFWRAH
NCC125-300045-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
548 PM EDT FRI JUN 29 2007

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MOORE COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 845 PM EDT

* AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS THAT ARE CONTINUOUSLY REDEVELOPING OVER CENTRAL MOORE
  COUNTY.

* LOCATIONS THREATENED WITH FLOODING INCLUDE CARTHAGE. RUNOFF FROM   
  THESE STORMS WILL FLOW INTO RICHLAND CREEK...MCLENDONS CREEK AND
  WET CREEK. THESE CREEKS MAY FLOOD BRIDGES ALONG ROUTE 24/27 WEST 
  OF CARTHAGE. 

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE EXPERIENCING FLOODING OR LIVE IN A FLOOD PRONE AREA MOVE
TO HIGHER GROUND IMMEDIATELY. THOSE LIVING NEAR CREEKS AND STREAMS
SHOULD MONITOR WATER LEVELS CLOSELY AND BE PREPARED TO TAKE QUICK
ACTION.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS...TURN AROUND...DONT DROWN.

LAT...LON 3546 7936 3528 7924 3524 7967 3545 7973

$$

13
2 follow-up statements
000 
WGUS72 KRAH 292214
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
611 PM EDT FRI JUN 29 2007

NCC125-300045-
MOORE NC-
611 PM EDT FRI JUN 29 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR
CENTRAL MOORE COUNTY...

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CARTHAGE.

HEAVY RAINSHOWERS WILL CONTINUE OVER CENTRAL MOORE COUNTY IN THE 
CARTHAGE AREA THROUGH 630 PM. AN ESTIMATED 2 TO 3 INCHES OF RAIN 
HAVE FALLEN OVER THE AREA AND AN ADDITIONAL ONE INCH OF RAINFALL IS 
POSSIBLE. EXCESSIVE RUNOFF FROM THIS HEAVY RAIN MAY CAUSE FLOODING 
ON RICHLAND CREEK AND MCLENDONS CREEK. DRIVERS ON ROUTE 24/27 WEST 
OF CARTHAGE SHOULD BE ALERT FOR FLOODING ON BRIDGES WHICH CROSS 
THESE CREEKS. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

LAT...LON 3546 7936 3528 7924 3524 7967 3545 7973

$$

13
000 
WGUS72 KRAH 292245
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
642 PM EDT FRI JUN 29 2007

NCC125-292252-
MOORE NC-
642 PM EDT FRI JUN 29 2007

...THE FLASH FLOOD WARNING FOR CENTRAL MOORE COUNTY IS CANCELLED...

HEAVY RAIN HAS MOVED EAST OUT OF THE COUNTY. HOWEVER...DRIVERS 
SHOULD REMAIN ALERT FOR THE POSSIBILITY OF FLOODING ON BRIDGES OVER 
SMALLER CREEKS AND STREAMS WEST OF CARTHAGE THROUGH 730 PM.  

LAT...LON 3546 7936 3528 7924 3524 7967 3545 7973

$$

13

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 3:22 PM EDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jun 29, 3:22 PM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
322 PM EDT FRI JUN 29 2007

.SYNOPSIS...
A COLD FRONT WILL DROP SLOWLY SOUTH INTO NORTH CAROLINA TONIGHT AND
SATURDAY...BRINGING MUCH NEEDED RAIN TO THE AREA AND A CHANCE FOR
SEVERE WEATHER.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
CENTRAL NC CONTINUES TO BE IN A SLIGHT RISK FOR SEVERE STORMS THE
REMAINDER OF THIS AFTERNOON INTO THIS EVENING. SEVERE THUNDERSTORM
WATCH 463 IS IN EFFECT THROUGH 10 PM THIS EVENING. THE SEVERE
POTENTIAL IS AS FOLLOWS:

MOISTURE AND INSTABILITY...
DEWPOINTS ARE EXPECTED TO REMAIN AROUND 70F ACROSS MOST OF THE AREA
THIS AFT/EVE. THE 12Z GSO SOUNDING WAS PRETTY MOIST WITH A PWAT OF
1.69. THE 12Z GSO SOUNDING MODIFIED FOR A TEMP OF 91 AND A DEWPOINT
OF 70 YIELDED A SFC BASED CAPE OF OVER 3000 J/KG FOR THIS AFTERNOON.
GFS AND NAM FCST SOUNDINGS FOR THE 19-21Z TIME FRAME SHOW ANYWHERE
FROM 1500 J/KG TO 3000 J/KG OF SFC BASED CAPE...WITH THE GFS THE
LESSER OF THE TWO. THE GFS INSTABILITY FCST IS BASED ON DEWPOINTS
AROUND 65F...WHICH IS LIKELY SEVERAL DEGREES TOO LOW BASED ON
CURRENT DEWPOINTS AND THE TREND THE PAST DAY OR TWO. NAM FCST
SOUNDINGS ACROSS THE AREA APPEAR MUCH MORE REASONABLE...SHOWING
BETWEEN 2000-3000 J/KG OF SFC BASED CAPE THIS AFTERNOON...WITH THE
LOWER VALUES IN THE NORTH.

SHEAR...
FCST SOUNDINGS SHOW 20-25KT WESTERLY FLOW AT MID-LEVELS THIS
AFTERNOON AND EVENING IN THE NORTHERN HALF OF THE CWA. THIS IS
ENOUGH SHEAR TO SUPPORT SOME MULTICELL STORM ORGANIZATION...
ESPECIALLY THIS TIME OF YEAR WITH MODERATE TO STRONG INSTABILITY.

LIFT...
A SFC BOUNDARY WILL DROP SOUTH INTO CENTRAL NC LATER THIS AFT/EVE.
A PRE-FRONTAL TROF WAS ALREADY ANALYZED ACROSS THE AREA. A WEAK
SHORTWAVE ALOFT AT H5 AND H25 IS PROGGED TO CROSS THROUGH VA/NC
LATER THIS AFT/EVE AS WELL. ALSO...WITH EXTENSIVE CLOUD COVER
CURRENTLY OVER VA...A DIFFERENTIAL HEATING BOUNDARY WILL BE PRESENT
IN THE VICINITY OF THE NC/VA BORDER.

ALTHOUGH SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE
AREA THIS AFT/EVE...IT SEEMS LIKE THE BEST CHANCE FOR SEVERE WEATHER
WILL BE ALONG AND ADJACENT TO THE HIGHWAY 64 CORRIDOR WHERE THE
20-25KT MID LEVEL FLOW AND 2000-3000 J/KG OF SFC BASED CAPE ARE MORE
APT TO BE JUXTAPOSED LATER THIS AFTERNOON WHEN THE SFC BOUNDARY AND
WEAK SHORTWAVE ALOFT APPROACH. PRIMARY SEVERE THREAT WILL BE
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL WITH WETBULB ZERO
LEVELS AROUND 12 KFT. LOCALLY HEAVY RAINFALL OF ONE TO THREE INCHES
IN AS LITTLE AS AN HOUR WILL BE POSSIBLE IN THE STRONGER STORMS THIS
AFTERNOON AND EVENING. WILL HOLD ON TO A CHANCE OF SHOWERS AND
STORMS THROUGH THE OVERNIGHT PERIOD AS THE BOUNDARY DROPS SOUTH
INTO THE AREA.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
WILL CONTINUE TO SHOW LIKELY POPS SOUTH OF THE FRONT IN SOUTHEAST
PORTIONS OF THE CWA ON SATURDAY AFTERNOON AS MOISTURE HERE REMAINS
QUITE HIGH WITH FORCING FROM THE MID LEVEL SHEAR AXIS AND THE
UPPER JET HOLDING JUST OFF THE NORTHEAST COAST. DEEP LAYER SHEAR
IS AGAIN SO-SO AT JUST AROUND 20 KTS BUT STILL SUFFICIENT FOR
ISOLATED SEVERE CELLS SATURDAY AFTERNOON ACROSS THE SOUTH...
HOWEVER TOO MUCH CLOUD COVER COULD LIMIT DESTABILIZATION. HIGHS
86-89 SATURDAY. THE NAM AND GFS PART WAYS SOMEWHAT BY SUNDAY
MORNING WITH THE NAM PUSHING THE FRONT AND NNE SURFACE FLOW
THROUGH THE CWA... WHEREAS THE GFS DEVELOPS A WEAK WAVE OVER
SOUTHEAST NC WHICH ALLOWS SOME LOW LEVEL MOISTURE TO LINGER OVER
THE FAR SOUTHEAST CWA WELL INTO SUNDAY. THE SREF MORE CLOSELY
RESEMBLES THE NAM SOLUTION... SO DONT EXPECT THE HIGH QPF FAR TO
THE NORTHWEST AS THE GFS INDICATES... BUT WILL HANG ONTO SLIGHT
CHANCES FOR SHOWERS SUNDAY ALONG THE FAR SOUTHEAST COUNTIES. LOWS
66-71 AND HIGHS 84-87 WITH IMPROVING SKY CONDITION FROM NORTH TO
SOUTH. STORM TOTAL PRECIPITATION COULD REACH OVER 2 INCHES
WHICH... IF IT OCCUR... SHOULD PUT A GOOD DENT IN OUR YEAR-TO-DATE
RAINFALL DEFICIT. WITH HIGH PRESSURE BUILDING INTO THE AREA FROM
THE NORTH ON MONDAY...CURRENT DRY FORECAST WITH CLEARING SKIES
APPEARS ON TRACK. HIGHS ON MON IN THE LOWER/MID 80S.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
A WEAK PRESSURE PATTERN DOMINATES MOST OF THIS PERIOD. A DEVELOPING
MID AND UPPER LEVEL LOW IS FORECAST TO DROP TOWARD THE GREAT LAKES
WEDNESDAY NIGHT AND PRODUCE A BROAD EAST COAST TROUGH THURSDAY AND
FRIDAY. HAVE INTRODUCED A SMALL RAIN CHANCE TO FRIDAY AFTERNOON...
BUT WITH LITTLE CONFIDENCE. OTHERWISE ANY WIDESPREAD RAINFALL LOOKS
UNLIKELY.

MORNING LOWS WILL WARM FROM THE LOW TO MID 60S...TO THE LOWER 70S BY
THURSDAY AND FRIDAY MORNINGS. AFTERNOON HIGHS WILL GENERALLY BE
ABOVE NORMAL WITH HIGHS FREQUENTLY REACHING THE LOWER 90S.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
CONVECTIVE ACTIVITY SLOWLY CRAWLING DOWN FROM THE FOOTHILLS TOWARD
THE NORTHWEST PIEDMONT AS FIRST CELLS DEVELOP IN CONVERGENCE ZONE IN
CENTRAL NORTH CAROLINA AHEAD OF A SURFACE TROUGH. COVERAGE WILL
CONTINUE TO EXPAND AS EVENING APPROACHES. HOWEVER THE BEST 850
MILLIBAR DYNAMICS WAIT FOR EARLY EVENING AS WINDS BEGIN TO SHIFT
MORE NORTHWEST BEHIND THE TROUGH DURING THE EVENING. EXPECT
ACTIVITY TO BE MORE PERSISTENT AFTER SUNSET THAN ON THURSDAY WITH
MID LEVEL FORCING CONTINUING PAST MIDNIGHT.

SIMILAR TO THIS MORNING...SOME MVFR FOG EXPECTED AT DAWN BUT NOT
LASTING MUCH PAST SUNRISE. THUNDERSTORM ACTIVITY MAY AGAIN DEVELOP
SHORTLY AFTER NOON SATURDAY...BUT WILL OMIT ANY MENTION FROM THE
LAST HOUR OF THE TAF PERIOD AT THIS TIME.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...VINCENT
NEAR TERM...VINCENT
SHORT TERM...VINCENT/GIH
LONG TERM...RLH
AVIATION...RLH
Hazardous weather outlook, Jun 29, 1:47 PM EDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE RALEIGH NC
147 PM EDT FRI JUN 29 2007

NCZ007>011-021>028-038>043-073>078-083>086-088-089-300915-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
147 PM EDT FRI JUN 29 2007

...SEVERE THUNDERSTORM WATCH 463 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A RISK OF SEVERE THUNDERSTORMS WILL CONTINUE ON SATURDAY...
PRIMARILY ALONG AND SOUTH OF HIGHWAY 64. THE PRIMARY THREATS WILL
BE DAMAGING WIND GUSTS OVER 60 MPH AND HAIL UP TO THE SIZE OF
NICKELS.

BEYOND SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON...AND MAY
BE NEEDED AGAIN ON SATURDAY AS WELL. SPOTTERS ARE ENCOURAGED TO
REPORT ANY HAZARDOUS WEATHER IMMEDIATELY TO THE NATIONAL WEATHER
SERVICE IN RALEIGH.

VINCENT

In the hours before

Special weather statement, Jun 29, 4:21 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
421 PM EDT FRI JUN 29 2007

NCZ040>042-076-077-292145-
CHATHAM-HARNETT-JOHNSTON-LEE-WAKE-
421 PM EDT FRI JUN 29 2007

...STRONG THUNDERSTORMS WILL MOVE ACROSS WAKE...CHATHAM...
JOHNSTON...LEE AND HARNETT COUNTIES THROUGH 530 PM EDT...

AT 420 PM EDT...DOPPLER RADAR INDICATED ANOTHER AREA OF DEVELOPING
THUNDERSTORMS WITH GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND VERY
HEAVY RAIN ACROSS EASTERN CHATHAM...LEE AND EASTERN MOOR COUNTIES.
THESE STORMS WILL MOVE EAST AT 15 MPH AND WILL AFFECT SOUTHERN WAKE
AND JOHNSTON COUNTIES THROUGH 530 PM.
STORMS.

JB
Special weather statement, Jun 29, 4:36 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
436 PM EDT FRI JUN 29 2007

NCZ011-028-292200-
EDGECOMBE-HALIFAX-
436 PM EDT FRI JUN 29 2007

...STRONG SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS HALIFAX AND
EDGECOMBE COUNTIES THROUGH 600 PM EDT...

AT 436 PM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
WITH VERY HEAVY RAIN 6 MILES NORTHWEST OF LEGGETT...OR ABOUT 12 MILES
NORTH OF TARBORO...MOVING EAST AT 15 MPH.

THE STRONG THUNDERSTORMS WILL BE NEAR SCOTLAND NECK AROUND 505 PM
EDT...HOBGOOD AROUND 510 PM EDT.

GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS.

BLAES
Local storm report, Jun 29, 4:49 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RALEIGH NC
449 PM EDT FRI JUN 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     TSTM WND GST     POPE AFB                35.17N 79.01W
06/29/2007  M60.00 MPH       CUMBERLAND         NC   OFFICIAL NWS OBS

            POPE AIR FORCE -POB- BASE MEASURED 52 KNOTS AT 302PM.

&&

BSD
Special weather statement, Jun 29, 5:07 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
507 PM EDT FRI JUN 29 2007

NCZ040-075>077-085-086-088-089-292200-
CHATHAM-CUMBERLAND-HARNETT-HOKE-LEE-MOORE-SAMPSON-SCOTLAND-
507 PM EDT FRI JUN 29 2007

...STRONG THUNDERSTORMS WILL MOVE ACROSS THE SOUTHERN TIER OF
CENTRAL NORTH CAROLINA THROUGH 600 PM EDT THIS EVENING...

AT 500 PM EDT...THUNDERSTORMS WERE SCATTERED ACROSS THE SOUTHERN
COASTAL PLAIN AND SANDHILLS. THESE STORMS WERE MOVING EAST AT 15 MPH.
SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...LILLINGTON...
CLINTON...FAYETTEVILLE...FORT BRAGG...CARTHAGE...SOUTHERN PINES AND
RAEFORD.

GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS.
IN ADDITION...HEAVY DOWNPOURS WILL PRODUCE A QUICK ONE TO TWO INCHES
AS STORMS PASS...POSSIBLY PRODUCING SOME PONDING OF WATER ON ROADS.
DRIVERS SHOULD BE ALERT FOR WATER ON THE ROAD AS WELL AS REDUCED
VISIBILITY IN HEAVY RAIN.

13
Local storm report, Jun 29, 5:22 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
522 PM EDT FRI JUN 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             BUIES CREEK             35.41N 78.74W
06/29/2007  E1.00 INCH       HARNETT            NC   LAW ENFORCEMENT

            QUARTER SIZE HAIL REPORTED NEAR NC HWY 27 AND ARBOR CREST
            LANE IN BUIES CREEK.

&&

BSD
Local storm report, Jun 29, 5:44 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
544 PM EDT FRI JUN 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             4 SE ROBBINS            35.39N 79.53W
06/29/2007  E0.75 INCH       MOORE              NC   PUBLIC

            PENNY SIZE HAIL REPORTED 4 MILES TO THE SOUTHEAST OF
            ROBBINS... JUST OFF OF NC HWY 705.

&&

BSD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 1:16 PM EDTSevere Thunderstorm WarningRAHJohnston, Wake44 min
Jun 29, 1:55 PM EDTSevere Thunderstorm WarningRAHChatham42 min
Jun 29, 2:20 PM EDTSevere Thunderstorm WarningRAHWake40 min
Jun 29, 2:53 PM EDTSevere Thunderstorm WarningRAHJohnston67 min
Jun 29, 3:13 PM EDTSevere Thunderstorm WarningRAHWake21 min
Jun 29, 3:29 PM EDTSevere Thunderstorm WarningRAHDavidson18 min
Jun 29, 3:37 PM EDTSevere Thunderstorm WarningRAHHoke, Moore23 min
Jun 29, 3:37 PM EDTSevere Thunderstorm WarningRAHHoke, Moore23 min
Jun 29, 5:20 PM EDTSevere Thunderstorm WarningRAHMoore55 min

Nearby

Flash Flood Warnings in North Carolina, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.